# SDR UIEA2025021300133

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,940 hours, 12,455 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PASSENGERS & FLIGHT ATTENDANT SAW SPARKS COMING FROM THE FAN BLADES ON ENG 03 & 04( INSPECTED FAN BLADES ABRADE SHROUD ENG INLET AND EXH BLADES ON ENG 3 AND 4 IAW 747 FIM 71-00 FT 104 SHT 1, NO DEFECTS FOUND AND FLIGHT CREW REPORTED NO ANOMOLIES. A/C OK FOR SVC.  )
